Asymptotics of spectral function of lower energy forms and Bergman kernel of semi-positive and big line bundles

Chin-Yu Hsiao Institute of Mathematics, Academia Sinica, Taiwan George Marinescu University of Cologne, Germany

Complex Variables and Complex Analysis mathscidoc:1803.08006

Comm. Anal. Geom. , 22, (1), 1-108, 2014
In this paper we study the asymptotic behaviour of the spectral function corresponding to the lower part of the spectrum of the Kodaira Laplacian on high tensor powers of a holomorphic line bundle. This implies a full asymptotic expansion of this function on the set where the curvature of the line bundle is non-degenerate. As application we obtain the Bergman kernel asymptotics for adjoint semi-positive line bundles over complete K\"ahler manifolds, on the set where the curvature is positive. We also prove the asymptotics for big line bundles endowed with singular Hermitian metrics with strictly positive curvature current. In this case the full asymptotics holds outside the singular locus of the metric.
Bergman kernels, Complex manifolds, Semi-classical Analysis
[ Download ] [ 2018-03-29 23:50:27 uploaded by chinyuhsiao ] [ 197 downloads ] [ 0 comments ]
@inproceedings{chin-yu2014asymptotics,
  title={Asymptotics of spectral function of lower energy forms and Bergman kernel of semi-positive and big line bundles},
  author={Chin-Yu Hsiao, and George Marinescu},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180329235027261236999},
  booktitle={Comm. Anal. Geom. },
  volume={22},
  number={1},
  pages={1-108},
  year={2014},
}
Chin-Yu Hsiao, and George Marinescu. Asymptotics of spectral function of lower energy forms and Bergman kernel of semi-positive and big line bundles. 2014. Vol. 22. In Comm. Anal. Geom. . pp.1-108. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180329235027261236999.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved